Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Taken morning after pill after condom breakage. Now headache, pink and clumpy discharge, cramps. What could this be?

Hi I recently started dating again after 3 years , the condom broke so I took the morning after birth control pill, then I got my period a week later, then I got a bacterial infection and then a yeast infection . took medicine and started birth control pills. After a week it all went away but then I got my period again. After a week it went away but now after 4 days of no period , I m achy , headache, pink clumpy discharge and bad cramps . What could this be? Thank you
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

You shouldnt be feeling like that and there shouldnt be any more discharges or cramps. I recommend you see a gynecologist and ask her to run a culture test to check if your yeast infection has been completely cured. Also ask her to run an ultrasound to check for cysts. I would also recommend a blood sample to check if all your hormonal levels are normal.

I hope this helped.
Answered: Thu, 15 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor